Depression and Skin burning sensation - from FDA reports
Skin burning sensation is found among people with Depression, especially for people who are female, 50-59 old, take medication Humira and have Stress and anxiety. This review analyzes which people have Skin burning sensation with Depression. It is created by eHealthMe based on reports of 284 people who have Depression from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 29, 2017
284 people who have Depression and Skin Burning Sensation are studied.
Number of reports submitted per year:
Gender of people who have Depression and experience Skin Burning Sensation *:
- female: 78.79 %
- male: 21.21 %
Age of people who have Depression and experience Skin Burning Sensation *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 3.65 %
- 20-29: 10.96 %
- 30-39: 11.87 %
- 40-49: 22.83 %
- 50-59: 29.68 %
- 60+: 21.0 %
Top co-existing conditions for these people *:
- Stress And Anxiety (84 people, 29.58%)
- High Blood Pressure (61 people, 21.48%)
- High Blood Cholesterol (45 people, 15.85%)
- Pain (38 people, 13.38%)
- Hypothyroidism (28 people, 9.86%)
Most common drugs for these people *:
- Humira (39 people, 13.73%)
- Cymbalta (37 people, 13.03%)
- Sertraline (34 people, 11.97%)
- Zopiclone (20 people, 7.04%)
- Abilify (17 people, 5.99%)
Top symptoms for these people *:
- Rashes (79 people, 27.82%)
- Fatigue (59 people, 20.77%)
- Itching (57 people, 20.07%)
- Diarrhea (55 people, 19.37%)
- Dizziness (48 people, 16.90%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Skin burning sensation and Depression?
- Check symptoms - is your skin burning sensation caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeSkin burning sensation and Depression from FDA and eHealthMe reports
Depression can be treated by Zoloft, Cymbalta, Prozac, Lexapro, Wellbutrin xl (latest reports from 392,583 Depression patients)
Skin Burning Sensation
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased, high blood pressure (latest reports from 10,864 Skin burning sensation patients).
Browse all symptoms of Depressiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Skin burning sensationSkin burning sensation
Other conditions that could case Skin burning sensationSkin burning sensation
What would happen?
Can you answer these questions?
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
You may be interested in these reviews
Even my endocrinologist does not know why I am depressed on Victoria. This is some no joke depression and so bummed because this drug is amazing at keeping my sugars in total control. Has anyone found out medically why it causes depression?
I took Amox-Clav for about a four week period. I had two separate conditions seen by two different doctors. Each prescribed this drug, There was about a one week break between the two treatments. I have been off the meds now for about three weeks and am suffering from burning skin sensation. ...
Hello, my son is 6.5 years and on this growth hormone after a brain tumour and following cancer treatment. He's been taking the drug for a year now and he's become really badly behaved and is displaying signs of depression. Hoping for some help and advice please. Thanks
I'm depressed and have had thoughts of suicide. I feel alone and desperate for help. I've become a recluse and have a social phobia. I live in Florida, I'm female, married with a 14 YO daughter. I just hate life now.
I have been on anti depressants for over 25 years. I have always had an issue with stealing from the companies I work at. I have now been caught and going to be prosecuted. I need mental help not jail time. I am very scared.